my wife has just come out of hospital where they prescribed taking benicar 20mg once a day, which she takes at night, but they also informed her to take clonidine if the b/p gets high.she has been having high b/p ever since oct.27th when she had a steroid shot in her back for arthritis,now for the last 2 days her b/p in the morning is in the high 90/40 range and i have to hold off on her regular b/p pills till it builds up again,any one have any info on this???
Her blood pressure has obviously fallen since taking both of them. Please get her to see her doctor. Her dose or medicine needs to be reviewed.
I have taken benicar and now on clonidine, both are very strong medication and will lower your pressure very fast also benicar is a time released med.I have had every side effect there is from clonidine, if you go off of it your bp will sky rocket. have to be weaned off. Do not like clonidine at all trying to get off of it now.All I do is watch bp I hate bp med. Clonidine will also make your hair come out. Hope this will help you. Any thing you could help to tell me how I can get off of clonidine please tell me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2011 • 2 answers
Updated 12 Mar 2018 • 4 answers
Updated 13 Oct 2011 • 1 answer
Updated 4 Jul 2013 • 1 answer
Updated 14 Nov 2017 • 3 answers